# SDR CA000830014

- Difficulty date: August 10, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Aircraft time: 59,761 hours
- Engine: Rroyce RB21122B02
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 1522481133
- Condition: Leaking
- Location: Cargo Door
- Component: Cargo/Baggage D, Lkheed, 1011385115
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)- FLIGHT CREW REPORTED THAT COULD NOT MAINTAIN CABIN PRESSURE ABOVE 31,000 FEET. PRESSURIZATION CHECK CARRIED OUT FOUND C2 CARGO DOOR SEAL ASSEMBLY LEAKING. SEAL ASSEMBLY REPLACED.
